# SDR DHL2004804508

- Difficulty date: June 27, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 TRACK PLUG LUG WORN, STA 1133.000.  REMOVED WORN NR 2 TRACK PLUG, STA 1133.000 IAW DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLUG IAW SRM 51-3-0 PG 1.
